# SDR ASAA2018041024198

- Difficulty date: April 10, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 37,248 hours, 11,181 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 26150011
- Part serial: B1242
- Condition: Failed
- Location: Lt Mlg
- Part time: 37,283 hours, 11,377 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SEIZED BRAKE ON #1 MLG. FUSE PLUG BLEW. GROUNDED - YES. FOUND #1 TIRE FLAT & COMING OFF WHEEL. FOUND EVIDENCE OF #1 TIRE ASSEMBLY, INBOARD BEARING ASSEMBLY FAILURE. REMOVED TIRE ASSEMBLY PER AMM 32-45-11, UNABLE TO REMOVE #1 BRAKE ASSEMBLY. REMOVED LT MAIN STRUT OB TRANSDUCER "REF LOG PAGE 11844864", FOUND PRIMER MATERIAL ON INNER AXLE BUBBLED, BROWN IN COLOR, AND BROWNING OF TRANSDUCER WIRE HARNESS WIRE SHEATH. REF LP 11844862 FOR GEAR PIN INSTALLATION & LOGPAGE 11844863 FOR #2 MAIN TIRE/WHEEL ASSY R & R. C/W CONDITION INSPECTIONS PER AMM 05-51-17-210-802, 05-51-17-210-801, 05-51-54-210-801, AND 05-51-15-210-801 #1 BRAKE SEIZED TO AXLE. REF L/P 11844867 FOR REPLACEMENT. REMOVED LEFT MAIN GEAR AXLE PER AMM 32-11-85-000-801. LT OTBD ANTISKID XDCR WIRES W128-2201 ARE SERVICEABLE PER B737 SOPM 20-10-13 (SLIGHT DISCOLORATION OF OUTER JACKET). REF L/P 11844871 FOR #1 TIRE & #1 BRAKE REPLACEMENT. INSTALLED NEW AXLE ASSY PER AMM 32-11-85.
